# SDR DLM88952925

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Oil Leak
- Location: Tail
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, HAD ALL 3 LAV SMOKE DETECTORS ACTIVATE, RETURNED TO BDL.  FOUND APU LEAKING OIL AT STARTER CLUTCH ASSEMBLY AND CONTAMINATING APU AIR INTAKE.  PERFORMED DUCT BURNOUT AND PLACED APU ON MCO FOR RETURN TO SERVICE.
